# SDR ASAA0946215

- Difficulty date: July 17, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545829501
- Condition: Punctured
- Location: Bs 338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT ACCESS DOOR CUTOUT LT WEB PUNCTURED 2 INCHES ABOVE LATCH STA 338 WL 154. REPAIRED WEB IAW SRM 04 REPAIR DOUBLER.
